# SDR ALG2003F0000F

- Difficulty date: December 15, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206064902035
- Condition: Broken
- Location: Firewall
- Part time: 6,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A DAILY INSPECTION 12/15/2002.  CHANNEL HAS 12 INCHES AND 1 PIECE BROKEN OFF APPROXIMATELY 4 INCH.  FABRICATE CHANNEL FROM THICKER MATERIAL.
